Transformation groups with no equicontinuous minimal set
Compositio Mathematica, Volume 25 (1972) no. 1, p. 87-92
@article{CM_1972__25_1_87_0,
     author = {Gait, Jason},
     title = {Transformation groups with no equicontinuous minimal set},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {25},
     number = {1},
     year = {1972},
     pages = {87-92},
     zbl = {0241.54035},
     mrnumber = {315684},
     language = {en},
     url = {http://www.numdam.org/item/CM_1972__25_1_87_0}
}
Gait, Jason. Transformation groups with no equicontinuous minimal set. Compositio Mathematica, Volume 25 (1972) no. 1, pp. 87-92. http://www.numdam.org/item/CM_1972__25_1_87_0/

R. Ellis [E1] Lectures on Topological Dynamics, Benjamin, New York, 1969. | MR 267561 | Zbl 0193.51502

[E2] Universal Minimal Sets, Proc. Amer. Math. Soc., 11 (1960), 540-543. | MR 117716 | Zbl 0102.38002

R. Engelking and A. Pelczynski [EP] Remarks on Dyacid Spaces, Coll. Math., 11 (1963), 55-63. | MR 161296 | Zbl 0123.15905

Z. Frolik [F] Fixed Point Maps of Extremally Disconnected Spaces and Complete Boolean Algebras, Bull. Acad. Polon., 16 (1968), 269-275. | MR 233343 | Zbl 0206.52002

W. Gottschalk [G] Dynamical Aspects of Orbit Closures, Topological Dynamics (Symposium), Benjamin, New York, 1968 (ed. Gottschalk-Auslander). | Zbl 0193.23202

W. Gottschalk and G. Hedlund [GH] Topological Dynamics, Amer. Math. Soc., Providence, 1955. | MR 74810 | Zbl 0067.15204

L. Gillman and M. Jerison [GJ] Rings of Continuous Functions, Van Nostrand, Princeton, 1950. | MR 116199 | Zbl 0093.30001

M. Henriksen and L. Gillman [HG] Rings of Continuous Functions in Which Every Finitely Generated Ideal is Principal, Tams, 82 (1956), 366-391. | MR 78980 | Zbl 0073.09201

E. Hewitt and K. Ross [HR] Abstract Harmonic Analysis, Academic Press, New York, 1963. | MR 156915

V. Kuz'Minov [K] On an Hypothesis of Alekandrov, Dokl. Acad. Nauk SSSR, 125 (1959), 727-729. | MR 104753 | Zbl 0133.28704

R. Raimi [R1] Homeomorphisms and Invariant Measures for βN\N, Duke Jr., 33 (1966), 1-12. | Zbl 0138.03503

R. Raimi [R2] Translation Properties of Finite Partitions of The Positive Integers, Fund. Math., 61 (1968), 253-256. | MR 222874 | Zbl 0155.50605